# SDR A6WA201441068

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 35,758 hours, 32,469 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED THREE MESSAGES, GEAR DISAGREE W, ANTI-SKID INBD C &  PARK BRAKE SOV C.  COMPLIED WITH QRH, GEAR EXTENDED MANUALLY.  LANDED IN PHL AT 41,000 LBS.  MC MESSAGE OCCURRED 6 SECONDS AFTER GEAR HANDLE SELECTION, LT GEAR INTEGRATED PSU MEMORY FAULT CODE F34, F14 NEAR.  R & R NR 1 SIDE STAY ACTUATOR, FUNCTION & LEAK CHECKED GOOD ALL MESSAGES CLEARED DURING EXT & RET IAW AMM 32-32-01.
